# SDR ALGA087896

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Aircraft time: 6,362 hours
- Engine: Allsn 250C47B
- Engine time: 7,761 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pinion Gear
- Part number: E6893672
- Part serial: SG12052
- Condition: Galled
- Location: Gearbox
- Part time: 263 hours
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL. CAUSE FOUND TO BE GALLING ON PINION GER TEETH. REMOVED AND REPLACED PINION GEAR.
